# SDR IPXA2019080545321

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,173 hours, 13,890 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC7078
- Part serial: UP30565
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER VERTICAL STABILER PANEL 364GR PUNCTURED.  DAMAGE REPAIRED IAW EO MD11-5530-73251-B.
